If you need an accessible version of this item please contact JSTOR User Support

Economies of Scale, Expansion Path, and Growth of Plants

T. Y. Shen
The Review of Economics and Statistics
Vol. 47, No. 4 (Nov., 1965), pp. 420-428
Published by: MIT Press
DOI: 10.2307/1927771
Stable URL: http://www.jstor.org/stable/1927771
Page Count: 9
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Economies of Scale, Expansion Path, and Growth of Plants
Preview not available

Page Thumbnails

  • Thumbnail: Page 
420
    420
  • Thumbnail: Page 
421
    421
  • Thumbnail: Page 
422
    422
  • Thumbnail: Page 
423
    423
  • Thumbnail: Page 
424
    424
  • Thumbnail: Page 
425
    425
  • Thumbnail: Page 
426
    426
  • Thumbnail: Page 
427
    427
  • Thumbnail: Page 
428
    428